# SDR SB06124

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY SEAT LIGHT AT ROW 17, RIGHT-HAND SIDE, INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE.  SPLICED WIRE, OPERATIONAL CHECK GOOD.
